Alert archive / Kentucky / Wind Advisories in 2013

Wind Advisory 4, NWS Paducah, KY

April 17, 20134 states

NWS Paducah, KY issued this wind advisory at Apr 17, 2013, 12:59 PM CDT for 4 states. It took effect at Apr 18, 2013, 1:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2013, 12:59 PM CDT (17:59 UTC)
In effect from
Apr 18, 2013, 1:00 AM CDT
Expired
Apr 18, 2013, 7:21 PM CDT
In force
18 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1987 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1987 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WWUS73 KPAH 171759
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1259 PM CDT WED APR 17 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-180900-
/O.NEW.KPAH.WI.Y.0004.130418T0600Z-130419T0600Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1259 PM CDT WED APR 17 2013

...WIND ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT
FRIDAY. 

* A FAST MOVING AND FAST DEVELOPING STORM SYSTEM WILL USHER IN
  STRONG WINDS LATE TONIGHT AND TOMORROW.

* TIMING: WINDS WILL INCREASE ACROSS SOUTHEAST MISSOURI TONIGHT
  AFTER MIDNIGHT...AND SPREAD EASTWARD ACROSS THE MISSISSIPPI
  RIVER AND THROUGHOUT THE REMAINDER OF THE AREA TOMORROW.

* WINDS: SOUTH WINDS WILL INCREASE THROUGH THE TEENS MPH TONIGHT AND
  REACH AVERAGE SPEEDS NEAR 30 MPH TOMORROW. OCCASIONAL GUSTS
  COULD REACH 45 MPH TOMORROW.

* IMPACTS: THESE STRONG WINDS WILL OCCUR OUTSIDE OF EXPECTED
  SEVERE WEATHER TOMORROW. TAKE THE APPROPRIATE MEASURES TO SECURE
  LOOSE OUTDOOR ITEMS THAT MAY BE BLOWN ABOUT BY STRONG WINDS OR
  GUSTS. IF TRAVELING...BE PREPARED FOR STRONG WINDS ACROSS AREA
  ROADWAYS...ESPECIALLY IF YOU ARE IN A HIGH PROFILE VEHICLE. AREA
  LAKES WILL EXPERIENCE HIGH WAVES...ESPECIALLY IF THE FETCH IS
  ORIENTED WITH THE FLOW OF THE WIND...LIKE KENTUCKY LAKE AND
  BARKLEY LAKE IN WESTERN KENTUCKY. WINDS MAY BE ACTUALLY EVEN
  HIGHER OVER THESE WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$
2 follow-up statements
153 
WWUS73 KPAH 180921
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
421 AM CDT THU APR 18 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-182100-
/O.CON.KPAH.WI.Y.0004.000000T0000Z-130419T0600Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
421 AM CDT THU APR 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* A FAST MOVING AND FAST DEVELOPING STORM SYSTEM WILL USHER IN 
  STRONG WINDS LATE TONIGHT AND TOMORROW. 

* TIMING...WINDS WILL INCREASE ACROSS SOUTHEAST MISSOURI TONIGHT
  AFTER MIDNIGHT...AND SPREAD EASTWARD ACROSS THE MISSISSIPPI
  RIVER AND THROUGHOUT THE REMAINDER OF THE AREA TOMORROW.

* WINDS...SOUTH WINDS WILL INCREASE THROUGH THE TEENS MPH TONIGHT
  AND REACH AVERAGE SPEEDS NEAR 30 MPH TOMORROW. OCCASIONAL GUSTS
  COULD REACH 45 MPH TOMORROW.

* IMPACTS...THESE STRONG WINDS WILL OCCUR OUTSIDE OF EXPECTED
  SEVERE WEATHER TOMORROW. TAKE THE APPROPRIATE MEASURES TO SECURE
  LOOSE OUTDOOR ITEMS THAT MAY BE BLOWN ABOUT BY STRONG WINDS OR
  GUSTS. IF TRAVELING...BE PREPARED FOR STRONG WINDS ACROSS AREA
  ROADWAYS...ESPECIALLY IF YOU ARE IN A HIGH PROFILE VEHICLE. AREA
  LAKES WILL EXPERIENCE HIGH WAVES...ESPECIALLY IF THE FETCH IS
  ORIENTED WITH THE FLOW OF THE WIND...LIKE KENTUCKY LAKE AND
  BARKLEY LAKE IN WESTERN KENTUCKY. WINDS MAY BE ACTUALLY EVEN
  HIGHER OVER THESE WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$
676 
WWUS73 KPAH 190021
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
721 PM CDT THU APR 18 2013


ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-190130-
/O.CAN.KPAH.WI.Y.0004.000000T0000Z-130419T0600Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
721 PM CDT THU APR 18 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS OF 20-25 MPH ARE POSSIBLE OVER THE NEXT FEW HOURS BUT
SHOULD REMAIN BELOW ADVISORY CRITERIA.

$$

JP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Apr 17, 4:03 AM CDT, 8 hours 56 minutes earlier.

Area forecast discussion, Apr 17, 4:03 AM CDT, 8 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT WED APR 17 2013

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 254 AM CDT WED APR 17 2013

00Z DETERMINISTIC MODEL RUN MODELS CONTINUE IN FAIRLY GOOD
AGREEMENT REGARDING THE OVERALL SYNOPTIC PICTURE IN THE NEAR TERM.
NEARLY STATIONARY FRONT NOW DRAPED VERY CLOSE TO THE OHIO RIVER
SHOULD BEGIN LIFTING SLOWLY NORTH AS A WARM FRONT TODAY. CLOUDS
AND AREAS OF FOG ALONG THE FRONT THIS MORNING SHOULD GRADUALLY
DISSIPATE AS THE WARM SECTOR REGIME BECOMES ESTABLISHED. WITH A
AN INCREASE IN HEATING LATER THIS MORNING AND AFTERNOON WILL COME
AN INCREASE IN INSTABILITY. HOWEVER...MODEL SOUNDINGS ALSO SUGGEST
WEAK THERMAL CAPPING OF THE LOW LEVEL MOISTURE. THE BIG QUESTION
FOR TODAY SEEMS TO BE WHETHER ENOUGH HEATING CAN OCCUR TO BREAK
THE CAPPING THAT SHOULD SET UP IN THE WARM SECTOR. IF IT
DOES...THEN SCATTERED THUNDERSTORMS WILL RESULT...A FEW OF WHICH
COULD BE QUITE STRONG. SHOULD BE GENERALLY PRECIP FREE TONIGHT ONCE
WE LOSE THE DAYTIME HEATING AND SUBSIDENCE INCREASES AHEAD OF THE
MAIN CONVECTIVE BAND THAT SHOULD BE ONGOING OFF TO OUR WEST.

STRONG COLD FRONT SHOULD BE ENTERING WRN MO BY DAYBREAK THURSDAY.
THIS FRONT WILL PUSH EAST INTO THE MS RIVER VALLEY BY DAYS END.
WITH THE FRONT WILL COME A BROAD SWATH OF SHOWERS AND
THUNDERSTORMS. LIKE THE SYSTEM LAST WEEK...WILL NEED TO MONITOR
THE POTENTIAL FOR AT LEAST ISOLATED SEVERE STORMS AND LOCALLY
HEAVY RAINFALL WITH THE PASSAGE OF THE FRONT. PROGGED LOW LVL WIND
PROFILES AND INSTABILITY VALUES SUGGEST ALMOST ANY TYPE OF SEVERE
WEATHER WILL BE POSSIBLE...WITH ANY EMPHASIS ON BOWING LINE
SEGMENTS WITH ASSOCIATED DAMAGING WIND GUSTS WITHIN A RATHER LARGE
SQUALL LINE. ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY
IF SUFFICIENT INSTABILITY DEVELOPS AHEAD OF THE CONVECTIVE LINE.
THIS WILL BE MOST LIKELY DURING THE AFTERNOON WEST OF THE
MISSISSIPPI RIVER...AND EAST OF THE RIVER THURSDAY EVENING. WILL
ALSO BE QUITE GUSTY THU/THU EVENING AS THE PRESSURE GRADIENT
TIGHTENS AHEAD OF THE FRONT. COULD SEE FREQUENT SLY WIND GUSTS
FROM 30 TO 40 MPH...ESP THU PM.

PRECIP SHOULD BE QUICK TO END FROM WEST TO EAST THURSDAY NIGHT AS
DRY SLOT PUSHES NEWD IN THE WAKE OF THE FRONT. THOUGH FRIDAY NOW
LOOKS RAINFREE FOR THE MOST PART...THE TIGHT PRESSURE GRADIENT
BEHIND THE FRONT WILL LIKELY YIELD QUITE GUSTY WESTERLY WINDS THAT
WILL USHER MUCH COOLER AIR BACK INTO THE REGION.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 254 AM CDT WED APR 17 2013

IN THE WAKE OF THE LATE WEEK SYSTEM...HIGH PRESSURE IS FORECAST TO
MIGRATE EAST FROM THE PLAINS INTO THE GREAT LAKES AND OHIO VALLEY
OVER THE WEEKEND. THIS WILL RESULT IN MOSTLY CLEAR...DRY...AND
COOLER CONDITIONS TO START THE WEEKEND. THE COLDEST NIGHT WILL BE
FRIDAY NIGHT...WHEN THE POTENTIAL FOR FROST WILL NEED TO BE CLOSELY
WATCHED AS LOWS DIP INTO THE LOWER AND MID 30S. SATURDAY WILL BE THE
COOLEST OF THE WEEKEND DAYS WITH HIGHS RANGING FROM 55 TO 60 DEGREES.

AS THE HIGH SHIFTS EAST OF THE REGION EARLY NEXT WEEK...A WARMING
TREND IS EXPECTED. A RETURN TO NEAR 70 DEGREE READINGS IS FORECAST
BY MONDAY. WEAK UPPER LEVEL ENERGY APPROACHING FROM THE PLAINS MAY
RESULT IN AN INCREASE IN MID AND HIGH CLOUDS LATE IN THE WEEKEND...
BUT ANY PRECIPITATION IS EXPECTED TO REMAIN NORTHWEST OF THE REGION
THROUGH MONDAY.

MODELS ARE ALREADY HINTING AT A SLOWER START TO THE NEXT POTENTIAL
PRECIPITATION EVENT...WITH THE GFS AND ECMWF HOLDING THE LEADING
EDGE OF THE CHANCE OF SHOWERS AND THUNDERSTORMS WEST OF THE AREA
UNTIL MONDAY NIGHT. RAIN CHANCES WILL INCREASE TUESDAY INTO TUESDAY
NIGHT IN ASSOCIATION WITH THE PASSAGE OF A COLD FRONT.

&&

.AVIATION...
ISSUED AT 400 AM CDT WED APR 17 2013

MVFR CONDITIONS WITH FOG CAN BE EXPECTED ALONG A FRONT DRAPED
ALONG THE OHIO RIVER EARLY TODAY. CONDITIONS SHOULD IMPROVE TO VFR
AS THE FRONT LIFTS NORTH DURING THE DAY. LIGHT WINDS EARLY THIS
MORNING WILL VEER AROUND TO THE SOUTHEAST BETWEEN 12-15Z...THEN
INCREASE TO 10-15 KTS WITH GUSTS OF 22-24 KTS AFT 18Z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...MEFFERT
LONG TERM...RP
AVIATION...MEFFERT
Hazardous weather outlook, Apr 17, 4:47 AM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
447 AM CDT WED APR 17 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-181000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
447 AM CDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY
INTO TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WOULD BE THE
PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD THUNDERSTORMS WILL ACCOMPANY THE PASSAGE OF A COLD
THURSDAY AND THURSDAY EVENING. SOME SEVERE STORMS ARE ALSO
LIKELY...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED STRONGER
STORMS MAY ALSO POSE THE POTENTIAL FOR LARGE HAIL AND A FEW
TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO LIKELY IN THIS AREA OF
THUNDERSTORMS.

THE THREAT FOR SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE
GREATEST DURING THE DAY OVER SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS...AND THEN LATE THURSDAY INTO EARLY THURSDAY NIGHT OVER
THE REMAINDER OF THE QUAD STATE REGION.

SOUTHERLY WINDS WILL LIKELY GUST FROM 30 TO 40 MPH ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY...BUT MORE LIKELY THURSDAY
INTO EARLY THURSDAY NIGHT.

MEFFERT

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:52 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash23 min
Apr 16, 10:16 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne29 min
Apr 16, 7:11 PM CDTSevere Thunderstorm WarningPAHPosey, Vanderburgh34 min
Apr 16, 7:26 PM CDTSevere Thunderstorm WarningPAHGibson34 min

Nearby

Wind Advisories in Kentucky, 2013Wind Advisories in Illinois, 2013Wind Advisories in Missouri, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.